Finitely additive invariant measures. I
Jan Mycielski
Colloquium Mathematicae, Tome 42 (1979), p. 309-318 / Harvested from The Polish Digital Mathematics Library
Publié le : 1979-01-01
EUDML-ID : urn:eudml:doc:265897
@article{bwmeta1.element.desklight-c3cbf5ee-1534-4c2b-8fd6-d7ffc983b10f,
     author = {Jan Mycielski},
     title = {Finitely additive invariant measures. I},
     journal = {Colloquium Mathematicae},
     volume = {42},
     year = {1979},
     pages = {309-318},
     zbl = {0431.28003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.desklight-c3cbf5ee-1534-4c2b-8fd6-d7ffc983b10f}
}
Jan Mycielski. Finitely additive invariant measures. I. Colloquium Mathematicae, Tome 42 (1979) pp. 309-318. http://gdmltest.u-ga.fr/item/bwmeta1.element.desklight-c3cbf5ee-1534-4c2b-8fd6-d7ffc983b10f/